U.S. doctors online nowAsk doctors free
MD
A 36-year-old female asked:

I have had asthma all my life, is it normal for my maintenance drug to cause chest pain?

1 doctor answer1 doctor weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Unlikely: Depending what medication you are using, some with long acting beta agonists have been linked to cardiac problems in a subpopulation of uncontrolled asthmatics. Talk to your treating physician about your symptoms, maybe your asthma is not controlled.
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.